American Journal of Computational Mathematics

American Journal of Computational Mathematics

ISSN Print: 2161-1203
ISSN Online: 2161-1211
www.scirp.net/journal/ajcm
E-mail: [email protected]
"Hamiltonian Structure, Soliton Solution and Conservation Laws for a New Fifth-Order Nonlinear Evolution Equation Which Describes Pseudo-Spherical Surfaces"
written by S. M. Sayed, N. O. Al-Atawi,
published by American Journal of Computational Mathematics, Vol.7 No.2, 2017
has been cited by the following article(s):
SCIRP Newsletter
Copyright © 2006-2026 Scientific Research Publishing Inc. All Rights Reserved.
Top